# SDR USAA950748

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

ROC - FLT 2274  - UPON GEAR RETRACTION ON TAKEOFF, A-SYSTEM QUANTITY WENT TO ZERO AND A-SYSTEM LOW PRESSURE LIGHTS CAME ON.  FLIGHT RETURNED TO ROC WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE LEAKING AT RT MAIN GEAR UPLOCK CYCLINDER.  REPLACED LINE.  (W)
